Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Night sweats, headaches
Oct 17, 2000

Dear Dr. Feinberg;

My partner is HIV+ and has been on the following meds for 1 Year: DDI+Sustiva+saquinivir+Ritonavir At his family get-together Sept 30th he drank too much. Next day headache and tired. 3 days later developed flu symptoms (roommate had flu). started having night sweats. Headaches during the daytime. The night sweats are horrendous and cause him to lose lots of sleep. Headaches are frequent. Is there anything he can do?? Thanks for your consideration,

Response from Dr. Feinberg

You don't say what his T cell count is like. If these symptoms were due to an OI, his T cells should be low (typically, less than 100). If they're high, then he most likely has something that's going around. My recommendation is that he be evaluated by his doctor.


Previous
Miracle/Colonoscopy
Next
help

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement